BibTeX record journals/jct/DuranteS03

download as .bib file

@article{DBLP:journals/jct/DuranteS03,
  author    = {Nicola Durante and
               Alessandro Siciliano},
  title     = {(B)-Geometries and flocks of hyperbolic quadrics},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {102},
  number    = {2},
  pages     = {425--431},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0097-3165(03)00044-X},
  doi       = {10.1016/S0097-3165(03)00044-X},
  timestamp = {Tue, 16 Feb 2021 14:06:04 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/DuranteS03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics